# SDR 02FDEA00432

- Difficulty date: June 24, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727-200
- Aircraft serial: 22623
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AND SHEAR TIE BS 990 BETWEEN STR 28-29 LT.  REPAIRED SHEAR TIE & FRAME IAW FEDEX EA 7-5310-64980 & SRM 53-10-4 FIG 15.
